Open Access
Translator Disclaimer
April 2002 An inversion formula for the attenuated X-ray transformation
Roman G. Novikov
Author Affiliations +
Ark. Mat. 40(1): 145-167 (April 2002). DOI: 10.1007/BF02384507

Abstract

The problem of inversion of the attenuated X-ray transformation is solved by an explicit formula. Several subsequent results are also given.

Citation

Download Citation

Roman G. Novikov. "An inversion formula for the attenuated X-ray transformation." Ark. Mat. 40 (1) 145 - 167, April 2002. https://doi.org/10.1007/BF02384507

Information

Received: 29 May 2000; Revised: 15 December 2000; Published: April 2002
First available in Project Euclid: 31 January 2017

zbMATH: 1036.53056
MathSciNet: MR1948891
Digital Object Identifier: 10.1007/BF02384507

Rights: 2002 © Institut Mittag-Leffler

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.40 • No. 1 • April 2002
Back to Top